On the summability of multiple Fourier series

Maravic, Manojlo

Portugaliae mathematica (1968)

  • Volume: 27, Issue: 3, page 127-135
  • ISSN: 0032-5155

How to cite


Maravic, Manojlo. "On the summability of multiple Fourier series." Portugaliae mathematica 27.3 (1968): 127-135. <http://eudml.org/doc/115068>.

author = {Maravic, Manojlo},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {127-135},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the summability of multiple Fourier series},
url = {http://eudml.org/doc/115068},
volume = {27},
year = {1968},

AU - Maravic, Manojlo
TI - On the summability of multiple Fourier series
JO - Portugaliae mathematica
PY - 1968
PB - Sociedade Portuguesa de Matemática
VL - 27
IS - 3
SP - 127
EP - 135
LA - eng
UR - http://eudml.org/doc/115068
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.